# SDR C2XA04BT035

- Difficulty date: March 13, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY LIGHTS WOULD NOT ARM, MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED COCKPIT CONTROL PANEL AND OPS.  CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
